# SDR DL764060025

- Difficulty date: January 8, 2006
- Submitted: January 12, 2006
- Operation: Air carrier
- Aircraft: N829MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29700
- Aircraft time: 17,317 hours, 6,183 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OPN 6803 FOUND ALL 16 BATTERY PACKS TO FAIL CHECK.  PACKS ARE SUPPOSED TO LAST 15 MINUTES, LONGEST PACK LASTED 6 MINUTES.  REPLACED 16 BATTERY PACKS, OPS CHECKS NORMAL.  S/N'S LISTED BELOW 1) M730/12305, 2) M6756/12304, 3) M6757/12317, 4) M6758/51239, 5) M1208/9630, 6) M736/12303, 7) M7235/11706, 8) M6759/60867, 9) M732/20423, 10) M6760/9335, 11) M734/9384, 12) M1210/12980, 13) M737/17916, 14) M7236/12023, 15) M738/9417, 16) M739/9384.
